Hi all, I was wondering if anyone else has gone through something similar. My periods used to be really painful and heavy on the first couple of days...and would last around 5 days.
I then went on the pill (microgynon) and was on it for about a year before being taken off it as I ruptured my ACL. My periods went back to how I described above. After my recovery I was back on the pill and this time was on it for 18 months possibly 2 years. We planned to start ttc after our wedding and took my last pill packet in December 2012.
Since then my periods have been so strange. They seem to get shorter and shorter each month! They are now roughly 3 days long and
...sorry posted too soon! The 3 day period is if I am lucky! Usually it's been 1 and 3 days.
I spoke to a nurse and she said it's normal but I'm still a little worried if this will have an impact on ttc. I'm currently on now and it's looking as though it might already be over...it only started properly today! I've been spotting more than having an actual period.